# SDR SWAA2024062003669

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 25,615 hours, 12,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: UNKNOWN
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED UPPER TRAILING EDGE PANEL 651CT, HAS LOOSE HARDWARE; WORN MOUNTS & SERRATIONS.   CW HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION ALONG THE CUT EDGES & HOLES REF NDT PART 6, 51-00-00; PROCEDURE 23 & NDT PART 6, 51-00-00, PROCEDURE 16, NO DEFECTS NOTED.    REMOVED OTBD & INBD DEFLECTION RIB SERRATED PLATES. TRIMMED DEFLECTION RIB VERTICAL FLANGE AS REQUIRED. WORK PERFORMED IAW SRM 57-51-02-2R-4.   PERFORMED STEPS A, B, C, D, E, & F IAW SRM 57-51-02-2R-3.   ACCOMPLISHED HFEC OF REPAIR AREA IAW STEP G OF SRM 57-51-02-2R-3. IAW NDT PART 6, 51-00-00; PROCEDURE 23.  NO DEFECTS NOTED.  COMPLIED WITH SRM REPAIR 57-51-02-2R-3, REPAIR 3 THRU STEP 4. L. (6) & STEP 4. M.3.  FABRICATED REPAIR PARTS, PRIMED, SEALED, & TEMP IN PLACE.  COMPLIED WITH SRM REPAIR 57-51-02-2R-3; REPAIR 3 THRU STEP 4.L.(6) & STEP 4.M.(3).
